# SDR XN0A1300

- Difficulty date: February 16, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N372PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 196
- Aircraft time: 41,095 hours, 33,078 cycles
- System (JASC): 2760 · Drag Control System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LEFT FLT SPOILER INACCURATE INDICATION ON FCSI.  TRANSFERRED TO DMI 6161 IAW ENA MEL 27-15-01-1 CAT B.  VERIFIED INDICATION ONLY.  PLACARDS INSTALLED.  REFERENCE TO DMI 6161:  PERFORMED OPS CHECK IAW A300 AMM CHAPTER 27-15-00, SYSTEM INDICATES ACCURATE AT THIS TIME IAW A300 AMM CHAPTER 27-15-00.  THIS ACTION CLEARS DMI 6161.  PLACARDS REMOVED.
